MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752530
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was used in a ureteroscopic stent placement in the ureter.During the procedure and inside the patient, it was noticed that the end of the stent (loop) was torn.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h11: investigation results: the returned percuflex plus ureteral stent was analyzed, and during the inspection, it was found that the suture hole torn, which did confirm the reported event.Based on the most relevant information, it is possible to conclude that this issue could be caused by operational factors.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "stent torn material" was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24439442
Report Number2124215-2026-10338
Device Sequence Number16043243
Product Code FAD
UDI-Device Identifier08714729056812
UDI-Public(01)08714729056812(17)270823(10)34702888
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0034702888
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight75 KG